# SDR AT9900754

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47359
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM AT BS 996 RBL 35-RBL49 WAS CORRODED.  FABRICATED FLOORBEAM AND INSTALLED IAW DC9 SRM 53-05 FIGURE 108, MM 27-20-0, 20-17-0.
